# SDR SWAA2021072690620

- Difficulty date: June 26, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 47,085 hours, 24,962 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 360 S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERNAL SKIN LOC AT BS 360 MORE 12 INCH AT STR 19 L AT LOWER FUSELAGE ; 2021-296403 / [01] TOOL USED P/N: NORTEC 600D; S/N2000053402; DUE DATE: 23-APR-22; [02] TOOL USED CALIPER P/N: DIGITAL 150 ; S/N: AE-412604 DUE DATE: 28-MAY-22 AND DENT GAUGE P/N:PGKITPREMIUM; S/N:AE-412020 DUE DATE :05-APR-22; [03] TOOL USED PN/ NORTEC 600D; SN/ 210138103; DUE DATE/ 05MAR22; [04] PERFORMED EXTERNAL CATEGORY B REPAIR ON FUSELAGE SKIN IAW B737-700 SRM 53-00-01-2R-36 REPAIR 36 LOC BTW BS 360+6 TO BS 380+3 AND BTW STR 18L TO STR 20L AT LOWER FUSELAGE; [05] PERFORMED EXTERNAL CATEGORY B REPAIR ON FUSELAGE SKIN IAW B737-700 SRM 53-00-01-2R-36 REPAIR 36 LOC BTW BS 360+6 TO BS 380+3 AND BTW STR 18L TO STR 20L AT LOWER FUSELAGE   TASK CARD COMPLETED AND CERTIFIED AS RII.
